# SDR DXTA2012080205072

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 4,306 hours, 3,267 cycles
- Engine: Pwc PW545B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin Light
- Part time: 4,306 hours, 3,267 cycles
- Component: Light
- Component part number: 991904021
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SHORTLY AFTER TAKEOFF AN ODOR OF SMOKE APPEARED IN THE CABIN. ONE OF THE PASSENGERS ADVISED THAT THE FORWARD ENTRY LIGHT AT THE TOP OF THE STAIRS WAS ARCING. UPON LANDING WE FOUND THAT THE PLASTIC LENS WAS MELTED.  FOUND FWD ENTRY LIGHT HAD CHAFED WIRE ARCING AGAINST MOUNTING SCREW. R & R LIGHT ASSEMBLY IAW MM 33-20-04.  OPS CHECKED GOOD.
